MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 6ML SYR L-LOCK RP; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 6ML SYR L-LOCK RP; SYRINGE, PISTON
Model Number 8881516937
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they draw the fluid into the syringe and when injecting the fluid into the patient, the syringe stops between the 2 and 1 ml marker.Per additional information received on 29-mar-2022, the plunger was sticking.After switching the medication from depo-medrol to triamcinolone, no further issues occurred.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) review showed syringes were visually inspected and physically tested with no issues found.The dhr for the lot control indicates that product and specification requirements were met with no non-conforming product identified relating to this customer report.There were no photographs or physical samples received for product analysis.Without a sample, an investigation cannot be performed, and the reported condition cannot be confirmed.Control mechanisms are in place to prevent the occurrence and acceptance of the reported condition during molding, printing, assembly, and the packaging processes, and to ensure components and finished product meet all quality inspection standards (qis) during the syringe assembly processes.Per procedure, complaint trends are evaluated during the monthly corrective and preventative action (capa) meeting to determine if a capa is warranted.At this time, a capa will not be initiated.However, the reported condition will be communicated to the appropriate quality and manufacturing personnel.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT 6ML SYR L-LOCK RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14085244
Report Number1915484-2022-01276
Device Sequence Number5289335
Product Code FMF
UDI-Device Identifier10884521014190
UDI-Public10884521014190
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881516937
Device Catalogue Number8881516937
Device Lot Number135449X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2022
Supplement Date Received by Manufacturer03/20/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown